ITEM METADATA RECORD
Title: Goldstone theorem for Bose systems
Authors: Fannes, Mark ×
Pule, Jv
Verbeure, André #
Issue Date: 1982
Publisher: D. Reidel
Series Title: Letters in mathematical physics vol:6 issue:5 pages:385-389
URI: 
ISSN: 0377-9017
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science